BibTeX record journals/anor/PapaioannouW09

download as .bib file

@article{DBLP:journals/anor/PapaioannouW09,
  author    = {Grammatoula Papaioannou and
               John M. Wilson},
  title     = {Fuzzy extensions to Integer Programming models of cell-formation problems
               in machine scheduling},
  journal   = {Ann. Oper. Res.},
  volume    = {166},
  number    = {1},
  pages     = {163--181},
  year      = {2009},
  url       = {https://doi.org/10.1007/s10479-008-0423-1},
  doi       = {10.1007/s10479-008-0423-1},
  timestamp = {Thu, 13 Aug 2020 12:41:17 +0200},
  biburl    = {https://dblp.org/rec/journals/anor/PapaioannouW09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics